Coefficient criteria for distinguishing the topological structure of the equilibrium state of a dynamical system in a certain case
Differencialʹnye uravneniâ, Tome 22 (1986) no. 5, pp. 902-905
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_5_a28,
author = {I. D. Milovidov},
title = {Coefficient criteria for distinguishing the topological structure of the equilibrium state of a dynamical system in a certain case},
journal = {Differencialʹnye uravneni\^a},
pages = {902--905},
year = {1986},
volume = {22},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_5_a28/}
}
TY - JOUR AU - I. D. Milovidov TI - Coefficient criteria for distinguishing the topological structure of the equilibrium state of a dynamical system in a certain case JO - Differencialʹnye uravneniâ PY - 1986 SP - 902 EP - 905 VL - 22 IS - 5 UR - http://geodesic.mathdoc.fr/item/DE_1986_22_5_a28/ LA - ru ID - DE_1986_22_5_a28 ER -
%0 Journal Article %A I. D. Milovidov %T Coefficient criteria for distinguishing the topological structure of the equilibrium state of a dynamical system in a certain case %J Differencialʹnye uravneniâ %D 1986 %P 902-905 %V 22 %N 5 %U http://geodesic.mathdoc.fr/item/DE_1986_22_5_a28/ %G ru %F DE_1986_22_5_a28
I. D. Milovidov. Coefficient criteria for distinguishing the topological structure of the equilibrium state of a dynamical system in a certain case. Differencialʹnye uravneniâ, Tome 22 (1986) no. 5, pp. 902-905. http://geodesic.mathdoc.fr/item/DE_1986_22_5_a28/